# SDR DL72S951339

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527DA
- Make and model: Boeing 727232
- Aircraft serial: 21587
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING CV-2 CHECK, CORROSION ON BELLY SKIN FROM STA 580 TO 600 BETWEEN STR 8R AND O/B INTERCOSTAL.  REPAIRED PER SRM 53-30-3 FIG 3.
